Hot Feet

Discussion in 'General Health & Wellness' started by Warwick98, May 26, 2009.

  1. Warwick98

    Warwick98 New Member

    I'm a 48 year old male who, until recently, was in great health. Last October I got the "flu," but it never went away. I was achey and fatigued constantly. After 2 months I switched doctors to try to get to the bottom of this. The new GP immediately did blood tests, and it was found that I had low testoserone (in the 300s), and Epstein-Barr off the chart. I continued going to him, plus seeking alternative therapies (yoga, acupuncture, etc.). By April it was determined that the hormones were the central problem, and the Epstein-Barr was simply an antibody reaction. By then my testoserone count had failed to 155! My GP increased my daily testoserone in-take to 150 mg (from 75 mg), and prescribed it in an alcohol-based topical form. During the past month, I've had over 50 blood and saliva tests, and all came back normal, except for Vitamin D3, which was quite low. To correct that, for a week I took 10,000 units per day of D3, dropping to 5,000 units per day since. However, my body continues to burn up. I have a low-grade fever a lot of the time, occasional night sweats, and my feet feel like they're on fire. I don't know what to do. Despite all the testing, am I missing something beyond Vitamin D3 and testoserone (the latter now back up to normal levels, thank God)? I also have great trouble sleeping, and have for some time. Can anybody relate to this, or has any advice? My GP is stumped, as he recently admitted to me. Thank you!
  2. stick2013

    stick2013 Member

    The hot feet, could be a host of things. Tarsal Tunnel, Neuropathy, Morton's Neuroma, even fungus can cause this. I recommend that you see either a Podiatrist or a Rhuematologist.

    Lack of B vitamins can cause symptoms also, have you been tested for these?????

    Feeling lousy and not knowing why can grate of your nerves. I hope that you get some answers son.....